# SDR DALA2019052903313

- Difficulty date: May 23, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 70,814 hours, 51,377 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU FAILED DURING RIGHT ENG START. SMOKE APPEARED IN THE AFT CABIN AND SOON DISIPATED. INSTALLED APU REF CARDS 4900-2121, 4900-4573, 4900-7165, 4900-4169,. C/W NO GO ODI PREVENTION ATA 4999, ATA 2172 PER CARDS 4900-1185, 2121,2368, 7100-2619. APU OPN NORMAL. (LP5721132)
